zbMATH — the first resource for mathematics

Some results on the center of a ring with polynomial identity. (English) Zbl 0252.16007

16Rxx Rings with polynomial identity
16N60 Prime and semiprime associative rings
16D60 Simple and semisimple modules, primitive rings and ideals in associative algebras
16P50 Localization and associative Noetherian rings
Full Text: DOI
[1] S. A. Amitsur, Prime rings having polynomial identities with arbitrary coefficients, Proc. London Math. Soc. (3) 17 (1967), 470 – 486. · Zbl 0189.03502 · doi:10.1112/plms/s3-17.3.470 · doi.org
[2] Edward Formanek, Central polynomials for matrix rings, J. Algebra 23 (1972), 129 – 132. · Zbl 0242.15004 · doi:10.1016/0021-8693(72)90050-6 · doi.org
[3] Nathan Jacobson, Structure of rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition, American Mathematical Society, Providence, R.I., 1964. · Zbl 0144.27103
[4] Claudio Procesi, Non-commutative affine rings, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. Sez. I (8) 8 (1967), 237 – 255 (English, with Italian summary). · Zbl 0204.04802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.